Skip to main content

Solvability of Second-Order-Point Boundary Value Problems with Impulses

Abstract

By Leray-Schauder continuation theorem and the nonlinear alternative of Leray-Schauder type, the existence of a solution for an-point boundary value problem with impulses is proved.

[1234567]

References

  1. 1.

    Gupta CP: Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation. Journal of Mathematical Analysis and Applications 1992,168(2):540-551. 10.1016/0022-247X(92)90179-H

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Gupta CP, Ntouyas SK, Tsamatos PCh:Solvability of an-point boundary value problem for second order ordinary differential equations. Journal of Mathematical Analysis and Applications 1995,189(2):575-584. 10.1006/jmaa.1995.1036

    MATH  MathSciNet  Article  Google Scholar 

  3. 3.

    Ma R:Existence of positive solutions for superlinear semipositone-point boundary-value problems. Proceedings of the Edinburgh Mathematical Society. Series II 2003,46(2):279-292. 10.1017/S0013091502000391

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Agarwal RP, O'Regan D: A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem. Applied Mathematics and Computation 2005,161(2):433-439. 10.1016/j.amc.2003.12.096

    MATH  MathSciNet  Article  Google Scholar 

  5. 5.

    Mawhin J: Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS Regional Conference Series in Mathematics. Volume 40. American Mathematical Society, Providence, RI, USA; 1979:v+122.

    Google Scholar 

  6. 6.

    Agarwal RP, O'Regan D, Wong PJY: Positive Solutions of Differential, Difference and Integral Equations. Kluwer Academic, Dordrecht, The Netherlands; 1999:xii+417.

    MATH  Book  Google Scholar 

  7. 7.

    Baĭnov DD, Simeonov PS: Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics. Volume 66. Longman Scientific & Technical, Harlow, UK; 1993:x+228.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jianli Li.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Li, J., Liu, S. Solvability of Second-Order-Point Boundary Value Problems with Impulses. Bound Value Probl 2007, 097067 (2007). https://doi.org/10.1155/2007/97067

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Point Boundary